# SDR FDEA202212230160

- Difficulty date: December 23, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NCA6044157158
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO COMPT. REQUIRES (2) L/H AND R/H REPAIR GUSSET TO BE MADE NCA6044-157/-158 REMOVED AND REPLACED (2) REPAIR GUSSETS NCA 6044-157/-158 AT FWD CARGO COMPT. STA   595 Z=80 REF SRM 53-20-08-2R FIG 201  "MAJOR REPAIR"
